# SDR 249TR0076

- Difficulty date: December 22, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 47,137 hours, 27,342 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED AT BS 947+9 AT FROM LBL 17 TO LBL 8.  REPLACED INTERCOSTAL PER SRM 51-10-1 AND SRM 53-10-2.
